# SDR SWAA2022021156363

- Difficulty date: December 27, 2021
- Submitted: February 11, 2022
- Operation: Air carrier
- Aircraft: N7866A
- Make and model: Boeing 737*
- Aircraft serial: 30648
- Aircraft time: 54,658 hours, 36,059 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Strap
- Condition: Deteriorated
- Location: L/H Cabin
- Stage of operation: UK
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DETERIORATED EMERGENCY EXIT HATCH ESCAPE STRAP LH SIDE AT PASSENGER CABIN (1 EA) ; 2021-575964 / [01] REPLACED EMERGENCY EXIT HATCH ESCAPE STRAP LH SIDE AT PASSENGER CABIN (1 EA) IAW BOEING 737-700 AMM 25-61-10-400-802-NG; [02] CERTIFIED WORK PERFORMED   REPLACED EMERGENCY EXIT HATCH ESCAPE STRAP LH SIDE AT PASSENGER CABIN (1 EA) IAW BOEING 737-700 AMM 25-61-10-400-802-NG
